# SDR DALA13047919207

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1288, L29 - 30L, HAS EVIDENCE OF CORROSION BELOW SHEAR TIE.    REMOVED CORROSION.  100 PERCENT MATERIAL LOSS.  REPLACED SHEAR TIE IAW SRM 53-10-02.
